Transient response of a reactive membrane bounded by two finite reservoirs

Do D.D. (1982) Transient response of a reactive membrane bounded by two finite reservoirs. The Chemical Engineering Journal, 25 2: 201-209. doi:10.1016/0300-9467(82)80089-0


Author Do D.D.
Title Transient response of a reactive membrane bounded by two finite reservoirs
Journal name The Chemical Engineering Journal
ISSN 0300-9467
Publication date 1982-01-01
Sub-type Article (original research)
DOI 10.1016/0300-9467(82)80089-0
Volume 25
Issue 2
Start page 201
End page 209
Total pages 9
Subject 2200 Engineering
Abstract The transient response of a reactive membrane bounded by two finite reservoirs is investigated theoretically in this paper using a generalized Sturm-Liouville integral transform of which a generalized orthogonality relationship must be defined. In the limit of thin membranes or large reservoirs, which occur in most practical cases, a combination of the two-timing technique and an ordinary Sturm-Liouville integral transform is employed to obtain useful asymptotic solutions. Solutions of this problem may be used to estimate the effective diffusivity and the reaction rate constant of the membrane.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 10:46:26 EST by System User